# SDR EIAA970179

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Torn
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LAX - LOG PAGE E04600 - TEN MINUTES AFTER TAKEOFF, OIL QUANTITY INDICATED ZERO. PRESSURE INDICATED 35 TO 40 PSI.  NR 4 ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO LAX.  OUTBOARD HYDRAULIC PUMP DRIVE PAD SEAL LEAKING.  REPLACED SEAL.  (X)
